MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW L26; SHOULDER GLENOID POLYAXIAL LOCKING SCREW

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW L26; SHOULDER GLENOID POLYAXIAL LOCKING SCREW
Catalog Number 04.01.0160
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 07 march 2019: lot 182293: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 2023-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: screw breakage during implantation.The screw was replaced by a new one and surgery was completed successfully.No clinical consequence is expected for this event.
 
Event or Problem Description
The surgeon may have misplaced the screw during surgery and the head of the screw broke.He decided to use another screw to complete the case.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID POLYAXIAL LOCKING SCREW L26
Common Device Name
SHOULDER GLENOID POLYAXIAL LOCKING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8403057
Report Number3005180920-2019-00134
Device Sequence Number13531172
Product Code PHX
UDI-Device Identifier07630040706476
UDI-Public07630040706476
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Catalogue Number04.01.0160
Device Lot Number182293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;